CSpace
Robust univariate spline models for interpolating interval data
Averbakh, Igor1; Zhao, Yun-Bin2,3
2011
Source PublicationOPERATIONS RESEARCH LETTERS
ISSN0167-6377
Volume39Issue:1Pages:62-66
AbstractWe consider spline interpolation problems where information about the approximated function is given by means of interval estimates for the function values over ranges of x-values instead of specific knots. We propose two robust uniyariate spline models formulated as convex semi-infinite optimization problems. We present simplified equivalent formulations of both models as finite explicit convex optimization problems for splines of degrees up to 3. This makes it possible to use existing convex optimization algorithms and software. (C) 2010 Elsevier B.V. All rights reserved.
KeywordUncertainty modeling Interval data Piecewise polynomial interpolation Spline function Semi-infinite convex optimization
DOI10.1016/j.orl.2010.11.008
Language英语
Funding ProjectNatural Sciences and Engineering Research Council of Canada (NSERC) ; National Natural Science Foundation of China[10671199] ; National Natural Science Foundation of China[70221001]
WOS Research AreaOperations Research & Management Science
WOS SubjectOperations Research & Management Science
WOS IDWOS:000287348600014
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11366
Collection中国科学院数学与系统科学研究院
Corresponding AuthorAverbakh, Igor
Affiliation1.Univ Toronto Scarborough, Dept Management, Toronto, ON M1C 1A4, Canada
2.Univ Birmingham, Sch Math, Birmingham B15 2TT, W Midlands, England
3.Chinese Acad Sci, Inst Appl Math, AMSS, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Averbakh, Igor,Zhao, Yun-Bin. Robust univariate spline models for interpolating interval data[J]. OPERATIONS RESEARCH LETTERS,2011,39(1):62-66.
APA Averbakh, Igor,&Zhao, Yun-Bin.(2011).Robust univariate spline models for interpolating interval data.OPERATIONS RESEARCH LETTERS,39(1),62-66.
MLA Averbakh, Igor,et al."Robust univariate spline models for interpolating interval data".OPERATIONS RESEARCH LETTERS 39.1(2011):62-66.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Averbakh, Igor]'s Articles
[Zhao, Yun-Bin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Averbakh, Igor]'s Articles
[Zhao, Yun-Bin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Averbakh, Igor]'s Articles
[Zhao, Yun-Bin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.